Question

 Is itchiness a side effect from taking Tylenol 3s?

Answer Why are you taking tylenol 3 before your surgery?? Is it due to impaction pain?? Anyway yes itchiness is a side effect of many narcotics..I am severly allergic to codeine and I had the same reactio... Read More »
http://answers.yahoo.com//question/index?qid=20061227154437AAcVTBh

Top Q&A For: Is itchiness a side effect from taking Tylenol 3s

Is it normal to get this side-effect from taking antibiotics?

You should be taking over the counter yeast infection cream or DIFLUCAN for yeast infection, tetracycline will actually CAUSE a yeast infection. Secondly, a UTI should be treated with BACTRIM. You ... Read More »
http://answers.yahoo.com/question/index?qid=20090807154809AAQrYU0

What is a side effect from taking dietry pills?

That depends on the types of pills, but here is a list of varying side effects: Raised blood pressure, chest pain, fever, hair loss, depression, impotence, heart damage, diarrhea, unexpected fecal ... Read More »
http://answers.yahoo.com/question/index?qid=20071201184418AAACDhn

Is this a normal side effect from not taking the pill?

Dear Terri, Yes, I would say this would be a "normal" side effect after going off the pill. Often, women experience irregular periods after discontinuing BCP use. Since the hormones in the pill hav... Read More »
http://en.allexperts.com/q/ObGyn-Pregnancy-issues-1007/Stop-taking-pill.htm

Is Heartburn a normal side effect from taking Metformin?

YES!! For the first month or so, I was really wondering if it was worth taking because I had HORRIBLE heartburn like 24-7. I changed when I take the meds and only do so when I eat a normal-sized me... Read More »
http://answers.yahoo.com.au/question/index?qid=20080313094946AAzW8xx


feedback
loading